# SDR 2022FA0000493

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N853MB
- Make and model: Snias AS350B3
- Aircraft serial: 7294
- Aircraft time: 3,259 hours, 11,124 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 3,259 hours, 11,126 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: ES351303
- Condition: Failed
- Location: A/C Compressor
- Part time: 1 hours
- Component: Compressor, UNK
- Component part number: S3036EC1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH TO THE HOSPITAL IN LOVELAND CO, THE CREW REPORTED THE SMELL OF BURNT RUBBER. AFTER LANDING, THE PILOT INVESTIGATED AND FOUND THE A/C COMPRESSOR BELT SHREEDED. HE ALSO NOTED THAT THE DAMAGED A/C BELT CAUSED SIGNIFICATE DAMAGE TO THE HYRDAULIC BELT THAT IS IN PLACE RIGHT NEXT TO IT. THE HYRDAULIC BELT HAD 50% OF THE BELT RIPPED APART FROM THE A/C COMPRESSOR BELT. MAINTENANCE ARRIVED AND REPLACED THE HYDRAULIC BELT AND MEL'S THE A/C FOR COMPRESSOR REPLACEMENT ONCE PARTS ARRIVED.
